Can Accutane cause static electricity in hair?

0
Posted

Can Accutane cause static electricity in hair?

0

Some medications, such as Accutane, can cause surface dryness to hair. If you think about it, this makes a lot of sense. It works by reducing the production of sebum and shrinks the sebaceous glands. So the person taking it will have less oily skin and less oily hair. The result is that hair can get drier, and drier hair is more prone to the effects of static electricity. So what can he do about it? A couple of things: Deep-condition his hair regularly. Properly moisturized hair is less likely to be affected by static. Use a “leave-in” conditioner on his hair after washing it, or apply conditioning hair gel. These products help to weigh the hair down. Spray his hairbrush or comb with an anti-static spray before running it through his hair. Keep a fabric softener sheet handy and run it over his hair when it starts to get out of control. http://www.ehow.com/how_172864_prevent-static-hair.html Very intere

0
Alex

Hair loss is an unpleasant symptom that often makes you anxious.
The factors that lead to hair loss can be stress, unhealthy diet and even temperature changes. But most often diseases lead to hair loss. Such as alopecia and seborrhea. Let’s take a look at the main symptoms of hair loss and tell you what diseases can cause it all.
– Seborrhea is a disease, the symptoms of which are not only hair loss, but also dandruff and disruption of the sebaceous glands. More details here https://bookinghealth.com/disease/hair-transplant/turkey

Related Questions